Thread: Esterfying fina?
02-07-2003, 04:50 PM #1
It it possible to put long acting esters in fina, so none had to inject every day?? probly a dumb questioon but
I can't find anything in search..
02-07-2003, 05:15 PM #2
Yes it was called Parabolan . Still was more effective used EOD but I am not getting into that discussion today.
02-07-2003, 05:30 PM #3
02-07-2003, 08:29 PM #4
02-07-2003, 09:15 PM #5
Nj wher the fuck u been havent seen ya around for while ,yea thats them ,didnt wana say the comp.name but fuck it .have u heard anything about it??positve feedback ??i know there regualr stuff kicks ass great quality !
02-07-2003, 09:49 PM #6
02-07-2003, 10:10 PM #7
Maybe a stupid point for me to make, but the way I look at it is part of the reason you need to take ED injections with fina is the short half life with it being a acetate ester...
With a enanthate ester having a much longer half life wouldn't you have alot more active tren in your system for a longer peroid of time, so in other words there would be no reason to use 5 cc's a week...
You would probably get the same results from 2 injections per week at 2cc's each since it will be active in your body much longer...
any thoughts on this one?
02-07-2003, 10:17 PM #8
Well, you may be able to achieve decent results from lesser amounts, but I'm going by Fonz's logic here and he suggests 500mg/wk which will result to around 71mg/day which according to him is optimal. Personally I agree with him, but at 500mg/wk you'd have to shoot 5cc's (2.5cc's each shot) and this would get EXTREMELY costly EXTREMELY fast. $150 for 20ml and you're using 5ml a week. Not worth it IMO. Even if you shot 4ml a week like you suggested buff87, the cost ratio is still to high to make it worthwhile IMO. I'd keep waiting til more companies start releasing a similar product or the price comes down.
02-07-2003, 10:23 PM #9
Yeah I know it's not very cost effective, but honestly bro I usually run fina at the end of my cycles and love the shit but by the time I start running it my ass already feels like a pin cushion from front loading for the first 2 weeks and then all the other injections...
Then when you add ED injections of fina to the mix I feel like that freaky dude from the movie HellRaiser with a bunch of pins sticking outta my ass
I'd love some way around the ED shots... Even paying more $$$ would be worth it to me...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)